MathSciNet Relay Station
MathSciNet bibliographic data
MR1312995 81T27 (81T40)
Klebanov, Igor R.; Hashimoto, Akikazu Non-perturbative solution of matrix models modified by trace-squared terms. Nuclear Phys. B 434 (1995), no. 1-2, 264–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement